# SDR AALA202210079187

- Difficulty date: September 28, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 21,423 hours, 9,578 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Part number: 7980210203
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OUTER TRANSFER VALVE OPEN ECAM MESSAGE. **SUPPLEMENTAL REPORT FOR AALA202210039187: MAINTENANCE REPLACED REFUEL QUANTITY PRESELECTOR 5QT AND ACCOMPLISHED A SATISFACTORY BITE TEST WITH NO FAULTS NOTED PER AMM 28-42-21. ** (CLOSED)
